# SDR 96ZZZX3799

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5611D
- Make and model: Beech E18S
- Aircraft serial: BA316
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 333968
- Condition: Failed
- Location: Nr 8 Exhaust
- Part time: 600 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT FAILURE OF NR 8 CYLINDER EXHAUST VALVE.  VALVE HEAD SNAPPED OFF.  SUSPECT CAUSE OVERHEATED VALVE DUE TO REDUCED LEAD IN FUEL.
